Stefan Gerhold
Stefan Gerhold
Assistant professor, Vienna UT
Bestätigte E-Mail-Adresse bei
Zitiert von
Zitiert von
Transaction costs, trading volume, and the liquidity premium
S Gerhold, P Guasoni, J Muhle-Karbe, W Schachermayer
Finance and Stochastics 18 (1), 1-37, 2014
On refined volatility smile expansion in the Heston model
P Friz, S Gerhold, A Gulisashvili, S Sturm
Quantitative Finance 11 (8), 1151-1164, 2011
On the non-holonomic character of logarithms, powers, and the n-th prime function
P Flajolet, S Gerhold, B Salvy
arXiv preprint math/0501379, 2005
Uncoupling systems of linear Ore operator equations
S Gerhold
na, 2002
The dual optimizer for the growth-optimal portfolio under transaction costs
S Gerhold, J Muhle-Karbe, W Schachermayer
Finance and Stochastics 17 (2), 325-354, 2013
A generalization of Panjer’s recursion and numerically stable risk aggregation
S Gerhold, U Schmock, R Warnung
Finance and Stochastics 14 (1), 81-128, 2010
Asymptotics and duality for the Davis and Norman problem
S Gerhold, J Muhle-Karbe, W Schachermayer
Stochastics An International Journal of Probability and Stochastic Processes …, 2012
A procedure for proving special function inequalities involving a discrete parameter
S Gerhold, M Kauers
Proceedings of the 2005 international symposium on Symbolic and algebraic …, 2005
On the positivity set of a linear recurrence sequence
JP Bell, S Gerhold
Israel Journal of Mathematics 157 (1), 333-345, 2007
Asymptotics for a variant of the Mittag–Leffler function
S Gerhold
Integral Transforms and Special Functions 23 (6), 397-403, 2012
On some non-holonomic sequences
S Gerhold
the electronic journal of combinatorics, R87-R87, 2004
Computing the complexity for Schelling segregation models
S Gerhold, L Glebsky, C Schneider, H Weiss, B Zimmermann
Communications in Nonlinear Science and Numerical Simulation 13 (10), 2236-2245, 2008
The Longstaff–Schwartz algorithm for Lévy models: results on fast and slow convergence
S Gerhold
The Annals of Applied Probability 21 (2), 589-608, 2011
On Turán's inequality for Legendre polynomials
H Alzer, S Gerhold, M Kauers, A Lupaş
Expositiones Mathematicae 25 (2), 181-186, 2007
The dynamic dictionary of mathematical functions (DDMF)
A Benoit, F Chyzak, A Darrasse, S Gerhold, M Mezzarobba, B Salvy
International Congress on Mathematical Software, 35-41, 2010
Option pricing in the moderate deviations regime
P Friz, S Gerhold, A Pinter
Mathematical Finance 28 (3), 962-988, 2018
How to make Dupire’s local volatility work with jumps
PK Friz, S Gerhold, M Yor
Quantitative Finance 14 (8), 1327-1331, 2014
Small-maturity asymptotics for the at-the-money implied volatility slope in Lévy models
S Gerhold, IC Gülüm, A Pinter
Applied mathematical finance 23 (2), 135-157, 2016
The Hartman-Watson distribution revisited: asymptotics for pricing Asian options
S Gerhold
Journal of Applied Probability 48 (3), 892-899, 2011
Moment explosions in the rough Heston model
S Gerhold, C Gerstenecker, A Pinter
Decisions in Economics and Finance 42 (2), 575-608, 2019
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20